# SDR DALA1021671201

- Difficulty date: August 26, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 58,303 hours, 8,452 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 35GF AND 39GF ARE INOPERATIVE.  MX REPAIRED A LOOSE CONNECTOR AT 39GF AND REPAIRED A BROKEN WIRE NEAR THE SIDEWALL OF 35GF. SYS OPS IS NORMAL.
